| Catalog Number |
89-8521-470-40 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cap came off the aseptic battery housing when it was placed on the table during surgery.No consequences or impact to the patient.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in canada.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.